Prof Gennady Mishuris

MSc, PhD (Leningrad), DSc (Cracow)

Prof Gennady Mishuris


Royal Society Wolfson Research Merit Award Holder

Contact Details


Gennady Mishuris is Professor of Mathematical Modelling at the Institute of Mathematics and Physics of Aberystwyth University. This position has been recently established by the Wales Institute for Mathematical and Computational Sciences in 2007. He works in the area of Applied Mathematics and Computational Modelling.



Research Interests

  • Singular integral equations, functional equations of the Wiener-Hopf type.
  • Mathematical modelling of problems of solid mechanics: BVPs with irregular boundaries, singular fields, composites with imperfect interfaces, waves in complex structures.
  • Mathematical modelling in rheology: plastic and visco-plastic materials.
  • Engineering applications: crack propagation, metal forming, material testing.

Awards and Research Fellowships

  • Marie Curie Fellowship, University of Liverpool, UK, 2005
  • Liverhulme Trust Visiting Research Fellowship, LSBU, UK, 2004
  • Prize of Polish Ministry of Education for Scientific Research, Poland, 2000
  • Alexander von Humboldt Fellowship, Erlangen-Nuremberg University, Germany, 1999
  • Research Fellowship, Warsaw University, Poland, 1991

Research Groups


A nonlinear problem for the Laplace equation with a degenerating Robin conditionMusolino, P. & Mishuris, G. 2018 In : Mathematical Methods in the Applied Sciences.41, 13, p. 5211-522919 p.
Frictional Indentation of an Elastic Half-SpaceArgatov, I. & Mishuris, G. 2018 Indentation Testing of Biological Materials.Springer Nature, Vol. 91, p. 215-229 (Advanced Structured Materials)
Indentation Testing of Biological MaterialsArgatov, I. & Mishuris, G. 2018 1st ed.Springer Nature. 396 p. (Advanced Structured Materials)
On the impact of tangential traction on the crack surfaces induced by fluid in hydraulic fracture: Response to the letter of A. M. Linkov. Int. Eng. Sci. (2018), XX-XXWrobel, M., Mishuris, G. & Piccolroaz, A. 2018 In : International Journal of Engineering Science.
Admissible Steady-State Regimes of Crack Propagation in a Square-Cell LatticeGorbushin, N. & Mishuris, G. 2018 In : Mechanics of Solids. 541
More publications on the Research Portal